ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Jotsaroop, K and Sanjay, PK and Thangavelu, S (2013) Riesz transforms and multipliers for the Grushin operator. In: Journal d'Analyse Mathématique, 119 (1). pp. 255-273.

Jotsaroop, K and Thangavelu, S (2011) Toeplitz Operators with Special Symbols on Segal-Bargmann Spaces. In: Integral Equations and Operator Theory, 69 (3). pp. 317-346.

This list was generated on Thu Oct 17 06:48:56 2019 IST.